Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 679131, 13 pages
http://dx.doi.org/10.1155/2014/679131
Research Article

Traveling Waves in a Diffusive Predator-Prey Model Incorporating a Prey Refuge

College of Mathematics and Information Science, Wenzhou University, Zhejiang 325035, China

Received 24 January 2014; Accepted 9 March 2014; Published 24 April 2014

Academic Editor: Weiming Wang

Copyright © 2014 Xiujuan Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. Kuang and E. Beretta, “Global qualitative analysis of a ratio-dependent predator-prey system,” Journal of Mathematical Biology, vol. 36, no. 4, pp. 389–406, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. Xiao and S. Ruan, “Global dynamics of a ratio-dependent predator-prey system,” Journal of Mathematical Biology, vol. 43, no. 3, pp. 268–290, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y.-H. Fan and W.-T. Li, “Global asymptotic stability of a ratio-dependent predator-prey system with diffusion,” Journal of Computational and Applied Mathematics, vol. 188, no. 2, pp. 205–227, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. H. Leslie, “Some further notes on the use of matrices in population mathematics,” Biometrika, vol. 35, pp. 213–245, 1948. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. H. Leslie, “A stochastic model for studying the properties of certain biological systems by numerical methods,” Biometrika, vol. 45, pp. 16–31, 1958. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. X. Guan, W. Wang, and Y. Cai, “Spatiotemporal dynamics of a Leslie-Gower predator-prey model incorporating a prey refuge,” Nonlinear Analysis: Real World Applications, vol. 12, no. 4, pp. 2385–2395, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. A. Aziz-Alaoui, “Study of a Leslie-Gower-type tritrophic population model,” Chaos, Solitons & Fractals, vol. 14, no. 8, pp. 1275–1293, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. L. Chen and F. Chen, “Global stability of a Leslie-Gower predator-prey model with feedback controls,” Applied Mathematics Letters, vol. 22, no. 9, pp. 1330–1334, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Chen, L. Chen, and X. Xie, “On a Leslie-Gower predator-prey model incorporating a prey refuge,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 2905–2908, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Yuan and Y. Song, “Stability and Hopf bifurcations in a delayed Leslie-Gower predator-prey system,” Journal of Mathematical Analysis and Applications, vol. 355, no. 1, pp. 82–100, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. P. Aguirre, E. González-Olivares, and E. Sáez, “Three limit cycles in a Leslie-Gower predator-prey model with additive Allee effect,” SIAM Journal on Applied Mathematics, vol. 69, no. 5, pp. 1244–1262, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. K. Kar, “Stability analysis of a prey-predator model incorporating a prey refuge,” Communications in Nonlinear Science and Numerical Simulation, vol. 10, no. 6, pp. 681–691, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. V. Křivan, “Effects of optimal antipredator behavior of prey on predator-prey dynamics: the role of refuges,” Theoretical Population Biology, vol. 53, no. 2, pp. 131–142, 1998. View at Publisher · View at Google Scholar · View at Scopus
  14. E. González-Olivares and R. Ramos-Jiliberto, “Dynamic consequences of prey refuges in a simple model system: more prey, fewer predators and enhanced stability,” Ecological Modelling, vol. 166, no. 1-2, pp. 135–146, 2003. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. Huang, F. Chen, and L. Zhong, “Stability analysis of a prey-predator model with Holling type III response function incorporating a prey refuge,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 672–683, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. R. Dunbar, “Travelling wave solutions of diffusive Lotka-Volterra equations,” Journal of Mathematical Biology, vol. 17, no. 1, pp. 11–32, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. R. Dunbar, “Traveling wave solutions of diffusive Lotka-Volterra equations: a heteroclinic connection in 𝐑4,” Transactions of the American Mathematical Society, vol. 286, no. 2, pp. 557–594, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. R. Dunbar, “Traveling waves in diffusive predator-prey equations: periodic orbits and point-to-periodic heteroclinic orbits,” SIAM Journal on Applied Mathematics, vol. 46, no. 6, pp. 1057–1078, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Zhang, “Existence of travelling waves in a modified vector-disease model,” Applied Mathematical Modelling, vol. 33, no. 2, pp. 626–632, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X. Hou and A. W. Leung, “Traveling wave solutions for a competitive reaction-diffusion system and their asymptotics,” Nonlinear Analysis: Real World Applications, vol. 9, no. 5, pp. 2196–2213, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Ahmad, A. C. Lazer, and A. Tineo, “Traveling waves for a system of equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 12, pp. 3909–3912, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B. I. Camara, “Waves analysis and spatiotemporal pattern formation of an ecosystem model,” Nonlinear Analysis: Real World Applications, vol. 12, no. 5, pp. 2511–2528, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. Huang, G. Lu, and S. Ruan, “Existence of traveling wave solutions in a diffusive predator-prey model,” Journal of Mathematical Biology, vol. 46, no. 2, pp. 132–152, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. W.-T. Li and S.-L. Wu, “Traveling waves in a diffusive predator-prey model with Holling type-III functional response,” Chaos, Solitons & Fractals, vol. 37, no. 2, pp. 476–486, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. P. Hartman, Ordinary Differential Equations, John Wiley & Sons, New York, NY, USA, 1964. View at MathSciNet
  26. J. P. LaSalle, “Stability theory for ordinary differential equations,” Journal of Differential Equations, vol. 4, pp. 57–65, 1968. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. R. Seydel, Practical Bifurcation and Stability Analysis: From Equilibrium to Chaos, vol. 5 of Interdisciplinary Applied Mathematics, Springer, New York, NY, USA, 2nd edition, 1994. View at MathSciNet